Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rash in chest and arms like blisters. Sun causing bubbles. Help?

Hi last year on a sunny day i came over in a rash on my chest and inner arms Like blistering. It was the weekend and i went to the hospital and was told it was an allergic reaction to something and prescribed some Piriton and sent on my way. it caused me to have 3 weeks off work and the only way i could make it disappear was to sit in dark rooms, which i found strange to be an allergic reaction. so a year has passed the sun has come out again and now the outside of my hands have started bubbling up. im fair skinned i don t sit out in the direct sunlight but the other day i was driving down the road and the sun was just slightly shining onto my skin and i could see my hands blistering before my very eyes which has scared me, one thing i have noticed the areas affected do not seem to be creating freckles like the rest of my arms. your help would be appreciated thank you. Regards Brian Harvey.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Brian,
Welcome to healthcare magic.
From your description, I would consider the possibilities of an acute photo toxic reaction , porphyrias and hydroa vacciniforme.
You have not mentioned your age, who would help assess better.
Photo toxic reactions occur as a reaction to a drug/ allergen. Are you on any medication?
Porphyrias are a big group of disorders which require a detailed work up.
Hydroa vaccinforme is an allergic reaction to UV rays.
All the disorders need to be considered and a detailed work up is necessary to come to a conclusion.
Hope this helps.
Answered: Wed, 30 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor